KENT B. LAMOUREUX
This content is PDF only. Please click on the PDF icon to access.
To the editor: I have recently described the appearance of increased clinically symptomatic pulmonary radiation reactions with adjuvant chemotherapy (1), specifically a combination of nitrogen mustard, procarbazine, and vincristine. My comments in that paper suggested that "increased reactions be looked for in all organ systems that are irradiated during combination studies." Further evidence in support of this statement is given by the recent report of synergistic cardiotoxicity with adriamycin and radiation in your journal by Merrill and associates (Ann Intern Med 82:122-123, 1975), and another article by Cassady and associates (2) on treatment of Wilms tumor with combined modality therapy.
LAMOUREUX KB. Pulmonary Radiation Reactions. Ann Intern Med. 1975;83:738. doi: https://doi.org/10.7326/0003-4819-83-5-738_2
Download citation file:
Published: Ann Intern Med. 1975;83(5):738.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use